# SDR SWAA2023102714640

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 17,797 hours, 9,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FWD AND AFT GALLEYS HAVE EMERGENCY EXIT LIGHT BULBS OUT.<[01] RELAMPED BULB?S AT R1 DOOR EMERGENCY EXIT SIGN AND AFT GALLEY CENTER EMERGENCY EXIT SIGN PER AMM 33-51-01 OPS CKS OK.
